# SDR 96ZZZX5261

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245CC
- Make and model: Cessna 550
- Aircraft serial: 5500212
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40955
- Condition: Inoperative
- Location: Anti-Skid
- Part time: 3,305 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, NOTED THAT ANTI-SKID SYSTEM WAS INOPERATIVE.  TROUBLESHOOTING OF SYSTSEM SHOWED LEFT WHEEL SPEED TRANSDUCER INOPERATIVE.  TRANSDUCER REPLACED WITH OVERHAULED UNIT AND SYSTEM WORKED WITHIN LIMITS.
